| Model Number |
L310 |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/29/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this pacemaker recorded a code 1003 indicative of battery voltage too low for the projected remaining capacity.In addition, the device pacing was off.A request was made to have data from this device analyzed.This device remains in service.No adverse patient effects were reported.